MathSciNet Relay Station
MathSciNet bibliographic data
MR325913 (48 #4259) 28A32 (60B05)
Kirk, R. B. Complete topologies on spaces of Baire measure. Trans. Amer. Math. Soc. 184 (1973), 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement